# SDR 2A6R2025082774106

- Difficulty date: August 27, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N135NK
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0480
- Aircraft time: 9,141 hours, 31,651 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Cap
- Part number: L662C102401
- Condition: Cracked
- Location: M/R Head
- Part time: 9,141 hours, 31,651 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1000 HOUR INSPECTION, DAMAGE WAS FOUND IN THE FORM OF A 0.250'”CRACK LOCATED ON THE MAIN ROTOR HUB CAP PN: L662C1024101.  A REPAIR PROCEDURE WAS PERFORMED IAW AIR METHODS EA# 23-5300-EA-5277 DATED 19 SEP 2025.  REFERENCE MG741 ON FILE AT REPAIR STATION CRS2A6R933B FOR DETAILS.
